MathSciNet Relay Station
MathSciNet bibliographic data
MR1344206 (97k:16043) 16S50 (16G20 16G60)
Göbel, Rüdiger; May, Warren Endomorphism algebras of peak $I$-spaces over posets of infinite prinjective type. Trans. Amer. Math. Soc. 349 (1997), no. 9, 3535–3567.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement